On m-full powers of parameter ideals

Research output: Contribution to journalArticle

Abstract

Let Q be a parameter ideal in a Noetherian local ring A with the maximal ideal m. Then A is a regular local ring and m/Q is cyclic, if depth A > 0 and Qn is m-full for some integer n ≥ 1. Consequently, A is a regular local ring and all the powers of Q are integrally closed in A once Qn is integrally closed for some n ≥ 1.

Original languageEnglish
Pages (from-to)405-411
Number of pages7
JournalTokyo Journal of Mathematics
Volume29
Issue number2
DOIs
Publication statusPublished - 1 Jan 2006

Fingerprint Dive into the research topics of 'On m-full powers of parameter ideals'. Together they form a unique fingerprint.

  • Cite this